# SDR ASAA2019041098946

- Difficulty date: April 9, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 27,182 hours, 7,893 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Tripped
- Location: Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TANK 1 FWD BOOST PUMP C/B POPPED ON P91 D1 WHILE ACCESSING VACUUM WASTE C/B. GROUNDED - YES. INSPECTED C/B & ASSOC WIRING FOR DAMAGE. NONE FOUND. RESET C/B PER B737-800 AMM 20-60-01 & FUEL BOOST PUMP OPS CKS NORMAL REF AMM 28-22-41-720-802 C/B REMAINED CLOSED.
